Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The torsion of $p$-ramified Iwasawa modules II
HTML articles powered by AMS MathViewer

by Satoshi Fujii PDF
Proc. Amer. Math. Soc. 136 (2008), 461-466 Request permission

Abstract:

In this article we prove the existence of a non-trivial torsion of the $3$-ramified Iwasawa mocule over the $\mathbb {Z}_3^2$-extension of an imaginary quadratic field.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23
  • Retrieve articles in all journals with MSC (2000): 11R23
Additional Information
  • Satoshi Fujii
  • Affiliation: Department of Mathematical Sciences, Graduate School of Science and Engineering, Keio University, Hiyoshi, Kohoku-ku, Yokohama City, Kanagawa, 223-8522, Japan
  • Email: moph@a2.keio.jp
  • Received by editor(s): August 9, 2006
  • Received by editor(s) in revised form: December 7, 2006
  • Published electronically: October 24, 2007
  • Communicated by: Ken Ono
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 461-466
  • MSC (2000): Primary 11R23
  • DOI: https://doi.org/10.1090/S0002-9939-07-09029-6
  • MathSciNet review: 2358484